MAUDE Adverse Event Report: ELEKTA INC. MONACO; SYSTEM,PLANNING,RADIATION THERAPY TREATMENT

ELEKTA INC. MONACO; SYSTEM,PLANNING,RADIATION THERAPY TREATMENT
Model Number Monaco
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation was completed by conducting a thorough evaluation of the product and the reported information.The issue was determined to be a defect in the product.It was ascertained that if a beam fails to calculate, the dose contribution for that one beam is removed from the overall dose calculation, however, the monitor units are not removed.The exported plan will still contain segments and mu for that beam.If the beam is delivered as exported, the plan dose distribution will not match the delivery.On the beam visibility tab, the uncalculated beam is unchecked and greyed out and the log file will also indicate a dose calculation failure for this beam.No patients were mistreated.This defect will be fixed in a future release.
 
Event or Problem Description
The customer reported a failure of dose distribution in qa mode of monaco.

Brand Name
MONACO
Common Device Name
SYSTEM,PLANNING,RADIATION THERAPY TREATMENT
Manufacturer (Section D)
ELEKTA INC.
1450 beale street
suite 205
st. charles, mo
MDR Report Key10276949
Report Number1937649-2020-00014
Device Sequence Number19093952
Product Code MUJ
UDI-Device Identifier00858164002169
UDI-Public00858164002169
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K183037
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMonaco
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2020
Initial Report FDA Received Date07/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1